# SDR USAA2015032600006

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 44,995 hours, 16,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT REMAINS ON WITH POWER ON ACFT.  REPLACED EMER EXIT LIGHT SWITCH 4WL IAW AWM 33 -51-01.  COMPLIED WITH OPERATIONS CHECK IAW AMM 33-51-00-710-004.  OK FOR SERVICE.
